Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Abdominal pain, nausea and diarrhea. Found enlarged liver with elevated liver enzymes. Cause and cure?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I am having pain in abdominal next to my ribs on left side..I went to th ER Thursday they did blood work,xrays and ct scan...Only thing showed up was my liver is enlarged and liver enzymes were elavated.But I am still having these awful pains and throwing up nausea,and diaherra
Posted Mon, 4 Mar 2013 in Liver and Gall Bladder
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

Based on your symptoms, an infection of the gut has to be excluded. This may require stool examination to look for bacterial or viral infections.

Mild enlargement of liver and elevation of liver enzymes can not explain all your symptoms. These findings may be due to the drugs or related to the current infection.

You may require a course of antibiotics such as norfloxacin.

Please discuss these with your doctor.

If you have any more queries, please get back.

Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine) DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor